# SDR AALA202510207467

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 44,005 hours, 18,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE GIRT BAR FLAP HANGING TO LOW. ADJUSTED R2 DOOR GIRT BAR FLAP. PER B737NG AMM 25-66-01-400.
